Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Computational bounds for elevator control policies by large scale linear programming

Title data

Heinz, Stefan ; Rambau, Jörg ; Tuchscherer, Andreas:
Computational bounds for elevator control policies by large scale linear programming.
In: Mathematical Methods of Operations Research. Vol. 79 (2014) Issue 1 . - pp. 87-117.
ISSN 1432-2994
DOI: https://doi.org/10.1007/s00186-013-0454-5

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Markov decision problem; Bounds; Large scale; Column generation; Approximation; Performance guarantee; MSC 90C40; MSC 90C05; 90C06
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics > Chair Mathematical Economics - Univ.-Prof. Dr. Jörg Rambau
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Jun 2014 06:21
Last Modified: 02 Jun 2021 08:59
URI: https://eref.uni-bayreuth.de/id/eprint/760